# SDR CALA0700709

- Difficulty date: November 27, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 28,832 hours, 10,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 29335130013
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT ROW 19ABC FAILED CAPACITY CHECK.  REMOVED AND REPLACED LIGHT BATTERY PACK.
